On a question of Quillen

Bhatwadekar, S. M. ; Rao, R. A. (1983) On a question of Quillen Transactions of the American Mathematical Society, 279 (2). pp. 801-810. ISSN 0002-9947

PDF - Publisher Version

Official URL: http://www.ams.org/journals/tran/1983-279-02/S0002...

Related URL: http://dx.doi.org/10.1090/S0002-9947-1983-0709584-1


Let R be a regular local ring, and F a regular parameter of R. Quillen asked whether every projective Rf-module is free. We settle this question when R is a regular local ring of an affine algebra over a field k. Further, if R has infinite residue field, we show that projective modules over Laurent polynomial extensions of Rf are also free.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:3200
Deposited On:11 Oct 2010 09:59
Last Modified:16 May 2016 14:03

Repository Staff Only: item control page